# SDR SWIA200616768

- Difficulty date: June 3, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 4,162 hours, 2,736 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS CLIMBING OUT AT 250 KIAS, GREEN LINE WAS AT 220 KIAS.  CAPT GREEN LINE ON AIRSPEED TAPE INDICATES AT FL380-0.74 MACH.  REPLACED NR 1 ADC REF AMM 34-13-01, SN OFF: KXWX.
